# SDR UIEA2020061001260

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1530-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D CARGO SEAT TRACK CORROSION AT STA 1530, 1570, AND 1620, LBL 11.33. REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-12 DETAIL 1 REV 88,  EI T2020A53M-1480 REV 1, AND DWG 65B38253541 REV A, SH 47 REV -, SH 48 REV -, SH 49 REV -.
